# SDR ASAA2016071817517

- Difficulty date: July 18, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAS SEVERAL LONG GOUGES, AND CORROSION ALONG EDGES.  ACFT GROUNDED.  FABRICATED, LOCATED AND DRILLED IAW DWG  453A2610, REV C, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02,  INSTALLATION ACCOMPLISHED ON W/O TASK CARD.
